Asian Journal of Mathematics

Small four-manifolds without non-singular solutions of normalized Ricci flows

Masashi Ishida

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

It is known that connected sums $X\# K 3 \# (\Sigma_g \times \Sigma_h) \# \ell_1 (S^1 \times S^3) \# \ell_2 \overline{\mathbb{C}P^2}$ satisfy the Gromov-Hitchin-Thorpe type inequality, but can not admit non-singular solutions of the normalized Ricci flow for any initial metric, where $\Sigma_g \times \Sigma_h$ is the product of two Riemann surfaces of odd genus, $\ell_1, \ell_2 \gt 0$ are sufficiently large positive integers, $g, h \gt 3$ are also sufficiently large positive odd integers, and $X$ is a certain irreducible symplectic 4-manifold. These examples are closely related with a conjecture of Fang, Zhang and Zhang. In the current article, we point out that there still exist 4-manifolds with the same property even if $\ell_1 = \ell_2 = 0$ and $g = h = 3$. The topology of these new examples are smaller than that of previously known examples.

Article information

Source
Asian J. Math., Volume 18, Number 4 (2014), 609-622.

Dates
First available in Project Euclid: 6 November 2014

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1415284980

Mathematical Reviews number (MathSciNet)
MR3275721

Zentralblatt MATH identifier
1308.53100

Subjects
Primary: 53C44: Geometric evolution equations (mean curvature flow, Ricci flow, etc.) 57R57: Applications of global analysis to structures on manifolds, Donaldson and Seiberg-Witten invariants [See also 58-XX] 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)

Keywords
Four-manifold Ricci flow non-singular solution

Citation

Ishida, Masashi. Small four-manifolds without non-singular solutions of normalized Ricci flows. Asian J. Math. 18 (2014), no. 4, 609--622. https://projecteuclid.org/euclid.ajm/1415284980


Export citation